MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION ENTRADA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION ENTRADA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4220-45
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 09/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a spinal cord stimulation (scs) permanent implant procedure, the physician was attempting to access patients epidural space.The physician is not entirely certain but believes he may have partially entered the dura causing a small cerebrospinal fluid leakage (csf leak).The physician proceeded the rest of the case and at the end before closing did a blood patch.The procedure was completed successfully, and the patient is expected to fully recover.
 
Event or Problem Description
It was reported that during a spinal cord stimulation (scs) permanent implant procedure, the physician was attempting to access patients epidural space.The physician is not entirely certain but believes he may have partially entered the dura causing a small cerebrospinal fluid leakage (csf leak).The physician proceeded with the rest of the case and at the end before closing did a blood patch.The procedure was completed successfully, and the patient is expected to fully recover.

Brand Name
ENTRADA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20326058
Report Number3006630150-2024-06468
Device Sequence Number20834437
Product Code LGW
UDI-Device Identifier08714729950684
UDI-Public08714729950684
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2024
Device Model NumberSC-4220-45
Device Catalogue NumberSC-4220-45
Device Lot Number32697269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/01/2024
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale